MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLOX; ENDOSCOPIC BITE BLOCK

BOSTON SCIENTIFIC CORPORATION BLOX; ENDOSCOPIC BITE BLOCK
Model Number SBT-546-100
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the device manufacture date and expiration date is unknown.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a blox bite block was used during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2021 according to the complainant, during the procedure, it was noted that the bite blox was broken into pieces.No debris were found inside the patient's mouth and the broken pieces was retrieved by hand.The procedure was completed with the another bite blox.There were no patient complications reported as a result of this event.

Brand Name
BLOX
Common Device Name
ENDOSCOPIC BITE BLOCK
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11734154
Report Number3005099803-2021-01948
Device Sequence Number3192872
Product Code MNK
UDI-Device Identifier00840253104809
UDI-Public00840253104809
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBT-546-100
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2021
Initial Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1